# SDR SWIA201540784

- Difficulty date: February 14, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 29,878 hours, 27,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 569-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27, FS 569 - 621 HAS CORROSION ON INBD AND OTBD PANEL MOUNT HOLES, C-CHECK RO 2/27/15.  R & R CORRODED FLOORBEAM CAP AT FS 569-621, LBL 27 REF REO COMPLIED WITH ST.
